Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Estimates for operators in mixed weighted $ L\sp p$-spaces


Author: Hans P. Heinig
Journal: Trans. Amer. Math. Soc. 287 (1985), 483-493
MSC: Primary 42B10; Secondary 44A10, 46M35, 47B38
DOI: https://doi.org/10.1090/S0002-9947-1985-0768721-5
MathSciNet review: 768721
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted Marcinkiewicz interpolation theorem is proved. If $ T$ is simultaneously of weak type $ ({p_i},{q_i})$, $ i = 0,1$; $ 1 \leqslant {p_0} < {p_1} \leqslant \infty $ and $ u$, $ v$ certain weight functions, then $ T$ is bounded from $ L_v^p$ to $ L_u^q$ for $ 0 < q < p$, $ p \geqslant 1$. The result is applied to obtain weighted estimates for the Laplace and Fourier transform, as well as the Riesz potential.


References [Enhancements On Off] (What's this?)

  • [1] K. F. Andersen and H. P. Heinig, Weighted norm inequalities for certain integral operators, SIAM J. Math. Anal. 14(4) (1983), 834-844. MR 704496 (85f:26012)
  • [2] K. F. Andersen and B. Muckenhoupt, Weighted weak type Hardy inequalities with applications to Hilbert transforms and maximal functions, Studia Math. 72 (1981), 9-26. MR 665888 (83k:42018)
  • [3] John J. Benedetto and Hans P. Heinig, Weighted Hardy spaces and the Laplace transform; Proc. Harmonic Anal. Conf. (Cortona, Italy, 1982), Lecture Notes in Math., vol. 992, Springer-Verlag, pp. 240-277. MR 729358 (85j:44001)
  • [4] J. S. Bradley, Hardy inequality with mixed norms, Canad. Math. Bull. 21 (1978), 405-408. MR 523580 (80a:26005)
  • [5] A. P. Calderon, Spaces between $ {L^1}$ and $ {L^\infty }$ and the Theorem of Marcinkiewicz, Studia Math. 26 (1966), 273-299. MR 0203444 (34:3295)
  • [6] Michael G. Cowling and John F. Price, Time concentration versus bandwidth, preprint.
  • [7] G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge Univ. Press, London and New York, 1952. MR 0046395 (13:727e)
  • [8] Hans P. Heinig, Weighted norm inequalities for classes of operators, Indiana Univ. Math. J. 33 (1984), 573-582. MR 749315 (86c:42016)
  • [9] Lars Hörmander, Estimates of translation invariant operators in $ {L^p}$-spaces, Acta Math. 104 (1960), 93-140. MR 0121655 (22:12389)
  • [10] W. B. Jurkat and G. Sampson, On rearrangement and weight inequalities for the Fourier transform, Indiana Univ. Math. J. 33 (1984), 257-270. MR 733899 (85k:42040)
  • [11] B. Muckenhoupt, Weighted norm inequalities for the Fourier transform, Trans. Amer. Math. Soc. 276 (1983), 729-742. MR 688974 (84m:42019)
  • [12] -, A note on two weight function conditions for a Fourier transform inequality, Proc. Amer. Math. Soc. 88 (1983), 97-100. MR 691285 (84b:42011)
  • [13] Y. Sagher, Real interpolation with weights, Indiana Univ. Math. J. 30 (1981), 113-121. MR 600037 (82e:46045)
  • [14] Eric Sawyer, Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator, Trans. Amer. Math. Soc. 281 (1984), 329-337. MR 719673 (85f:26013)
  • [15] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10, 44A10, 46M35, 47B38

Retrieve articles in all journals with MSC: 42B10, 44A10, 46M35, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0768721-5
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society